Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Pointwise bounds on eigenfunctions and wave packets in $ N$-body quantum systems. I

Author: Barry Simon
Journal: Proc. Amer. Math. Soc. 42 (1974), 395-401
MSC: Primary 35P99; Secondary 81.47
Part II: Proc. Amer. Math. Soc. 45, no. 3 (1974), 454-456
MathSciNet review: 0417596
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a simple proof of (a modification of) Kato's theorem on the Hölder continuity of wave packets in N-body quantum systems. Using this method of proof and recent results of O'Connor, we prove a pointwise bound

$\displaystyle \vert\Psi (\zeta )\vert \leqq {D_\varepsilon }\exp [ - (1 - \varepsilon ){a_0}\vert x\vert]$

on discrete eigenfunctions of energy E. Here $ \varepsilon > 0,a_0^2 = 2$ (mass of the system) $ [{\text{dist}}(E,{\sigma _{{\text{ess}}}})]$ and $ \vert x\vert$ is the radius of gyration.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35P99, 81.47

Retrieve articles in all journals with MSC: 35P99, 81.47

Additional Information

PII: S 0002-9939(1974)0417596-0
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia